# SDR QXEA200700127

- Difficulty date: February 3, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 21,276 hours, 30,718 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2200, IMMEDIATELY AFTER TAKEOFF, NR 1 STALL WARNING CAUTION LIGHT ILLUMINATED STALL WARNING INOP.  MAINTENANCE REPLACED THE NR 1 STALL WARNING TRANSDUCER.  COMPLIED WITH FUNCTION TEST OF STALL WARNING SYSTEM IAW AMM 27-330-00-720-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
